# SDR 2000ZZZX685

- Difficulty date: August 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812TC
- Make and model: Doug DC-8F-55
- Aircraft serial: 45764
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Condition: Corroded
- Location: Le Flap
- Part time: 55,626 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTBOARD SLOT LEFT WING L/E HAS AREA OF EXFOLIATION XW 454.  CUT OUT AREA OF EXFOLIATION. FABRICATED FILLER, DOUBLER, AND INSTALLED PER EO 99-136 WITH APPROVED 8110-3 DATED 8-13-99.  REF:  ZANTOP INTERNATIONAL AIRLINES, INC., ZIAA.  (X)
